MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eeg-1200a is an eeg system.The customer called regarding a system that has not been used in over a year and stated that they just replaced the camera but they could not start the exam.Our technical support spoke with the customer and found that the camera was working but the camera capture unit was overheating.This device is an accessory that is required for the camera to work with the eeg system to record video.We have contacted the customer for additional information but have not received a response from them.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The eeg-1200a is an eeg system.The customer called regarding a system that has not been used in over a year and stated that they just replaced the camera but they could not start the exam.Our technical support spoke with the customer and found that the camera was working but the camera capture unit was overheating.This device is an accessory that is required for the camera to work with the eeg system to record video.We have contacted the customer for additional information but have not received a response from them.
 
Additional Manufacturer Narrative
The eeg-1200a is an eeg system.The customer called regarding a system that has not been used in over a year and stated that they just replaced the camera but they could not start the exam.Our technical support spoke with the customer and found that the camera was working but the camera capture unit was overheating.This device is an accessory that is required for the camera to work with the eeg system to record video.Further investigation cannot be conducted.The current information in the complaint record demonstrates that there were 3 attempts to contact the customer and the customer was not responsive.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: additional narrative: the customer reported that they replaced the camera with rz25n and are unable to start the exam.The customer later reported that the cam capture box was overheating.Service requested: troubleshooting.Service provided: troubleshooting.Investigation result: the customer was unable to start the exam.The cause of the issue was determined to be raid rebuilding.Re-building of the raid can affect normal functionality of the system.After the raid re-building was completed, the camera worked as intended however, the customer reported the cam capture box was overheating.The cause of the issue could not be determined as the customer was contacted 3 times but would not respond to the call/email to troubleshoot the alleged malfunction, or the customer does not want to cooperate to troubleshoot further.A review of complaint record determines no previously reported complaint was registered with the device a/dell-9010sff;sn:(b)(6) the root cause of the issue was unable to be determined.Corrected information: g4.Date received by manufacturer: should be 10/12/2018 not 11/09/2018 as listed on mdr initial report.

Brand Name
EEG-1200A
Common Device Name
NEUROFAX ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8057834
Report Number8030229-2018-00433
Device Sequence Number1746148
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public4931921110904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/30/2019
Device Age0 MO
Event Location Hospital
Date Report to Manufacturer07/31/2019
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
07/30/2019
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date03/12/2019
07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA07/31/2019